Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 

 

On Real Quadratic Number Fields Related With A Specific Type of Continued Fraction Expansions, Vol. 4, No. 2 (Jul. 2016), PP:85-90

Download

Authors:
Ozen OZER - Department of Mathematics, Faculty of Science and Arts, Kırklareli University, Kırklareli, 39100, Turkey.

 

A New Class of Meromorphic Multivalent Functions Defined by Linear Operator, Vol. 4, No. 2 (Jul. 2016), PP:91-99

Download

Authors:
T. Panigrahi - Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar-751024, Odisha, India
L. Jena - Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar-751024, Odisha, India

 

Fixed Point Theorem For Integral Type C∗-Valued Contraction, Vol. 4, No. 2 (Jul. 2016), PP:101-104

Download

Authors:
Akbar Zada - Department of Mathematics, University of Peshawar, Peshawar, Pakistan
Shahid Saifullah - Department of Mathematics, University of Peshawar, Peshawar, Pakistan

 

Oscillatory Behavior of Solutions for Forced Second Order Nonlinear Functional Integro-Dynamic Equations on Time Scales, Vol. 4, No. 2 (Jul. 2016), PP:105-111

Download

Authors:
H. A. Agwa - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt.
Ahmed M. M. Khodier - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt.
Heba A. Hassan - Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt.

 

A New Class of Laguerre-Based Poly-Euler and Multi Poly-Euler Polynomials, Vol. 4, No. 2 (Jul. 2016), PP:113-120

Download

Authors:
N. U. Khan - Department of Applied Mathematics, Faculty of Engineering and Technology, Aligarh Muslim University, Aligarh-202002, India.
T. Usman - Department of Applied Mathematics, Faculty of Engineering and Technology, Aligarh Muslim University, Aligarh-202002, India.

 

Using Known Zeta-Series to Derive the Dancs-He Series for $\,\ln{2}\,$ and $\,\zeta{(2\,n+1)}$, Vol. 4, No. 2 (Jul. 2016), PP:121-124

Download

Authors:
Fabio M. S. Lima - Institute of Physics, University of Brasilia, P.O. Box 04455, 70919-970, Brasilia-DF, Brazil

 

The S-Transform on Sobolev Spaces, Vol. 4, No. 2 (Jul. 2016), PP:125-131

Download

Authors:
S. K. Singh - Department of Mathematics, Rajiv Gandhi University, Doimukh-791112, Arunachal Pradesh, India
B. Kalita - Department of Mathematics, Rajiv Gandhi University, Doimukh-791112, Arunachal Pradesh, India

 

New Identities for Carlitz’s Twisted (h,q) -Euler Polynomials under Symmetric Group of Degree n, Vol. 4, No. 2 (Jul. 2016), PP:133-137

Download

Authors:
Ugur Duran - Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, TR-27310 Gaziantep, Turkey.
Mehmet Acikgoz - Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, TR-27310 Gaziantep, Turkey.

 

Common Fixed Point Theorem in Fuzzy Metric Spaces with An Application in the Product Space, Vol. 4, No. 2 (Jul. 2016), PP:139-143

Download

Authors:
Manish Jain - Department of Mathematics, Ahir College, Rewari 123401, India
Satish Kumar - Department of Mathematics, IGU, Meerpur, Rewari, India
Manoj Kumar - Department of Mathematics, Lovely Professional University, Punjab, India

 

New Common Coupled Fixed Point Results of Integral Type Contraction in Generalized Metric Spaces, Vol. 4, No. 2 (Jul. 2016), PP:145-152

Download

Authors:
Rahim Shah - Department of Mathematics, University of Peshawar, Peshawar, Pakistan.
Akbar Zada - Department of Mathematics, University of Peshawar, Peshawar, Pakistan.
Tongxing Li - School of Informatics, Linyi University, Linyi, Shandong 276005, P. R. China

 

A Note on Generalized k-Pell Numbers and Their Determinantal Representation, Vol. 4, No. 2 (Jul. 2016), PP:153-158

Download

Authors:
Ahmet Oteles - Department of Mathematics, Faculty of Education, Dicle University, TR-21280, Diyarbakır, Turkey
Mehmet Akbulak - Department of Mathematics, Art and Science Faculty, Siirt University, TR-56100, Siirt, Turkey

 

On Order Ideal Convergence in a Metric Additive System, Vol. 4, No. 2 (Jul. 2016), PP:159-164

Download

Authors:
Bablu Biswas - Department of Mathematics, P. N. Das College, Palta, North 24 Parganas, West Bengal, India.
D. K. Ganguly - Department of Pure Mathematics, University of Calcutta, 35, Circular road, Kolkata-700019, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved